Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Can I vitcofol for a month and M2 tone for 3 months as I have scanty periods ?

i m 34 yr, 45 kg, single, current month i had 1 day periods only, i got test done and hemoglobin which is 10.4 gm/dl T3 2.89, T4 10.63, TSH 1.22 on advice of gynae i m taking M20 tone syrup and victofol hemoglobin capsule. is it advisable if i continue hemoglobin capsule for a month only and M2 tone for 3 months.M2 tone helps in many other ways also
Asked On : Tue, 7 Feb 2012
Answers:  2 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
You are having Iron deficiency anemia giving rise to your problem.
Your T3 is on much lower side.all other thyroid test is normal.
You continue Iron capsule for 1-2 months.
M2 tone is a herbal preparation.
Take green veggies and high protein diet.
Ok and bye.
Answered: Tue, 7 Feb 2012
I find this answer helpful
  User's Response
hi welcome to have to complete the course as prescribed by your doc don't be leave the course in between as there is no harm on taking continue till advice by your doc.
Answered: Tue, 7 Feb 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor